ANTIFLU CAP; ibuprofen, pseudoephedrine hydrochloride, Caffeine, respiratory tract agents .
ACTIVE-INGREDIENT OF ANTIFLU CAP
Each capsule contains: Ibuprofen 200 mg. Pseudoephedrine hydrochloride 60 mg. Chlorpheniramine maleate 3 mg. Caffeine 25 mg.
INDICATION OF ANTIFLU CAP
Relief of all symptoms accompanying upper respiratory tract allergy. Hay fever. Sinusitis. Common cold symptoms such as: headache, bone aches, fever, sneezing, watery eyes & upper respiratory tract congestion.
DOSAGE OF ANTIFLU CAP
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
The recommended dose is : –
The daily recommended dose is 1-2 capsules, three times per day, depending on the severity of the case. Dosage should not exceed 6 capsules per day.
OVER-DOSAGE OF ANTIFLU CAP
CONTRA-INDICATION OF ANTIFLU CAP
Antiflu is contraindicated in: Patients receiving antihypertensives or antidepressants. Patients with heart disease. Patients with diabetes. Patients with prostatic enlargement or thyroid diseases. Patients with closed angle glaucoma. Childern STORAGE OF ANTIFLU CAP
Store at temperature not exceeding 30 °C in dry place.
PACK OF ANTIFLU CAP
Box containing 2 and 3 Alu/PVC strips, wach of 10 capsules + inner insert.
ANTIFLU CAP MANUFACTURED BY
ADWIA Co. S.A.E. tenth of Ramadan City – Egypt.